MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC IMPLANT HOLDER; SURGICAL, MISC, ORTHO, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC IMPLANT HOLDER; SURGICAL, MISC, ORTHO, INSTRUMENT
Model Number 04.607.402
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device returned.A review of the device history record has.Device history lot: part number: 03.809.874, lot number: t968982, manufacturing site: (b)(4), release to warehouse date: 15-dec-2011.A review of the device history records was performed for the finished device lot number and a ncr 117879 was started because the width of the tip 2,9 ±0,05 are slightly undersized, was 2,8mm.The nc were dispositioned as uai by pd.The necessary actions to ensure the final product quality have been taken and documented in the appropriate quality system.The nc have no impact to the complaint condition.The final quality release criteria were met before this batch was released for distribution.Investigation summary background: libertas: it was reported on (b)(6) 2020, a implant holder does not function and a titanium polyaxial head was found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves two (2) devices.Investigation flow: functional/device interaction.Visual inspection: the implant holder (p/n: 03.809.874, lot number: t968982) was received at us cq.Visual inspection of the complaint device showed the trigger was hard to squeeze and did not release automatically and had to be forcefully released.Functional test: the complaint device is difficult to reopen and gets stuck in the closed state.The complaint was able to be replicated.Dimensional inspection: no dimensional inspection can be performed since the device could not be disassembled to access relevant components.Document/specification review: 03_809_874 rev f (current) and rev c (manufactured) were reviewed.No design issues or discrepancies were identified.Investigation conclusion: this complaint is confirmed as the device handle/trigger gets stuck during use.No root cause could definitely be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Libertas: it was reported on (b)(6) 2020, a implant holder does not function and a titanium polyaxial head was found to be broken during reverse logistics audit of a returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves two (2) devices.This report is 1 of 2 for (b)(4).

Brand Name
IMPLANT HOLDER
Common Device Name
SURGICAL, MISC, ORTHO, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9649429
Report Number2939274-2020-00575
Device Sequence Number16997685
Product Code LXH
UDI-Device Identifier10705034736655
UDI-Public(01)10705034736655
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.607.402
Device Catalogue Number03.809.874
Device Lot NumberT968982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date01/30/2020
Patient Sequence Number1